# SDR RAIA00610045

- Difficulty date: October 18, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 16,539 hours, 15,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK - STL - CORROSION ON SEVERAL AREAS OF CENTER BEAM GUSSET AROUND NUTPLATES.  MAINTENANCE REMOVED AND REPLACED THE CENTER BEAM GUSSET IAW SRM PROCEDURES.
